Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 39, NWS Jackson, KY

June 4, 2007Breathitt County, Wolfe County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 4, 2007, 8:34 PM EDT for Breathitt County, Wolfe County, Kentucky. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2007, 8:34 PM EDT (00:34 UTC)
Expired
Jun 4, 2007, 9:00 PM EDT
In force
26 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

Counties Breathitt County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 18 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2007-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 140 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2007-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
140 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
901 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KJKL 050034
SVRJKL
KYC025-237-050100-
/O.NEW.KJKL.SV.W.0039.070605T0034Z-070605T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
834 PM EDT MON JUN 4 2007

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BREATHITT COUNTY IN SOUTHEAST KENTUCKY
  WOLFE COUNTY IN SOUTHEAST KENTUCKY

* UNTIL 900 PM EDT

* AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  VORTEX...OR 2 MILES SOUTH OF CAMPTON...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PAXTON...WILHURST...MALAGA AND LEXIE BY 840 PM EDT...
  MOCT...SIMPSON...SEWELL AND SHOCKEY BY 845 PM EDT...
  TAULBEE AND ROCK LICK BY 850 PM EDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3780 8358 3764 8364 3749 8339 3770 8319

$$

ABE
2 follow-up statements
000 
WWUS53 KJKL 050047
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
847 PM EDT MON JUN 4 2007

KYC025-237-050100-
/O.CON.KJKL.SV.W.0039.000000T0000Z-070605T0100Z/
WOLFE KY-BREATHITT KY-
847 PM EDT MON JUN 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHWESTERN BREATHITT AND SOUTHEASTERN WOLFE COUNTIES...

AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ROSEFORK...OR ABOUT 9 MILES NORTH OF JACKSON...MOVING
EAST AT 40 MPH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

LAT...LON 3778 8345 3761 8355 3749 8339 3770 8319

$$

ABE
000 
WWUS53 KJKL 050058
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
858 PM EDT MON JUN 4 2007

KYC025-237-050108-
/O.EXP.KJKL.SV.W.0039.000000T0000Z-070605T0100Z/
WOLFE KY-BREATHITT KY-
858 PM EDT MON JUN 4 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BREATHITT AND
SOUTHEASTERN WOLFE COUNTIES EXPIRES AT 900 PM EDT...

THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE 
WARNING WILL BE ALLOWED TO EXPIRE ON TIME AT 9 PM.

LAT...LON 3778 8345 3761 8355 3749 8339 3770 8319

$$

ABE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 7:38 PM EDT, 56 minutes earlier.

Area forecast discussion, Jun 4, 7:38 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
738 PM EDT MON JUN 4 2007

.SHORT TERM.../TONIGHT THROUGH WEDNESDAY NIGHT/

SCATTERED TO NUMEROUS CONVECTION WAS MOVING INTO THE AREA EAST OF A
SURFACE AND H5 TROF. THINK MOST OF THE CONVECTION WILL BE THROUGH
LATE AFTERNOON...THEN BEGIN TO TAPER OFF TOWARDS SUNSET. SHOULD
STILL HAVE SCATTERED COVERAGE THOUGH THIS EVENING. MODELS ALSO SHOW A
SECONDARY SURFACE TROF ACCOMPANIED BY AN H5 VORT MAX MOVING THROUGH
LATE THIS EVENING. MAINTAINED POPS IN THE FORECAST FOR THIS
FEATURE...WITH SCATTERED ACTIVITY MOVING THROUGH. THE LAST IN A
SERIES OF H5 TROFS WILL MOVE THROUGH TUESDAY AFTERNOON AND EVENING.
NOT AS MUCH SUPPORT FOR PRECIP AS THE SYSTEM HAD TODAY...SO WENT WITH
30 POPS FOR SCATTERED SHOWERS AND THUNDERSTORMS. CONVECTION WILL
BECOME ISOLATED BY TUESDAY EVENING BEFORE ENDING OVERNIGHT AS HIGH
PRESSURE BUILDS IN. THE NAM WAS HANDLING CURRENT CONVECTION WELL...SO
USED IT AS A GUIDE FOR THE FORECAST OVER THE NEXT DAY OR SO. AFTER
THAT...PREFER THE GFS SOLUTION. THE GFS HAS BEEN MUCH MORE
CONSISTENT...WITH A MORE REASONABLE SOLUTION...CONCERNING WEDNESDAY
AND WEDNESDAY NIGHT. KEPT THE FORECAST DRY FOR THIS PERIOD...AS
DYNAMICS...MOISTURE...AND INSTABILITY APPEAR LACKING FOR ANY PRECIP
TO FORM.

.LONG TERM.../THURSDAY THROUGH MONDAY/

MODELS ARE IN GENERAL AGREEMENT ON THE UPPER LEVEL PATTERN OVER THE
EXTENDED PERIOD...BUT THERE ARE SOME DIFFERENCES AT THE SURFACE. WITH
A STRONG H5 HIGH BUILDING OVER THE SOUTHEASTERN US LATE IN THE WEEK
THROUGH THE WEEKEND...WOULD EXPECT A COLD FRONT TO OUR NORTHWEST WILL
HAVE A DIFFICULT TIME MAKING IT TOO FAR SOUTH. THINK THE GFS AND
ECMWF BRING THE FRONT A LITTLE TOO FAR SOUTH. THE 12Z GFS BRINGS THE
FRONT EVEN FURTHER SOUTH. PREFER SOMETHING CLOSER TO A BLEND OF A 06Z
GFS AND NOGAPS SOLUTION...LEANING MORE TOWARDS THE NOGAPS. THIS IS
ALSO SIMILAR TO HPC MANUAL PROGS...ONLY A LITTLE FURTHER NORTH WITH
THE FRONT. A PUSH OF WARM AIR IS STILL ON SCHEDULE TO COME IN
WEDNESDAY NIGHT THROUGH EARLY NEXT WEEK. THE APPROACHING FRONT WILL
INCH SOUTHEAST TOWARD THE AREA FRIDAY INTO SUNDAY. THE NOGAPS DRIFTS
THE H5 HIGH A LITTLE FURTHER EAST OVER THE WEEKEND...RESULTING IN A
MORE SOUTHWESTERLY FLOW. THIS SHOULD WOULD DRIVE THE FRONT BACK TO
THE NORTH AS A WARM FRONT. HPC MANUAL PROGS ALSO INDICATE THIS
HAPPENING LATER IN THE WEEKEND. THE 12Z GFS CAME WEAKENS THE H5 HIGH
IN THE SOUTHEAST...AND CAUSES THE FRONT TO MOVE FURTHER SOUTH. THIS
ALSO CAUSES 12Z GFS MOS TO LOWER TEMPS OVER THE WEEKEND. PREFER TO
STICK WITH A STRONGER H5 HIGH...DRIER FORECAST...AND WARMER TEMPS.
COULD BE SOME DIURNAL TYPE CONVECTION FRIDAY THROUGH MONDAY...SO
INCLUDED A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR THIS TIME
PERIOD. THE COVERAGE COULD BE A LITTLE MORE IF THE FRONT IS ABLE TO
MAKE IT A LITTLE FURTHER SOUTH THOUGH.

&&

.AVIATION.../00Z TO 24Z/...UPDATED

CONVECTION CONTINUES...MAINLY ACROSS THE NORTHERN TWO-THIRDS OF
FORECAST AREA. EXPECT THUNDERSTORM ACTIVITY TO QUICKLY DECREASE
AFTER SUNSET. BASED ON EXTRAPOLATION ONLY...A THUNDERSTORM COULD
AFFECT JKL BETWEEN 01Z AND 02Z...BUT EXPECT DECREASING TREND IN
CONVECTION. SO FOR NOW WILL JUST GO WITH VCTS AT JKL THROUGH 02Z AND
UPDATE IF NEEDED. AS FOR SME AND LOZ WILL LEAVE THUNDER OUT OF TAFS
FOR THE REST OF THIS EVENING...AS EXPECT ANY THUNDERSTORMS TO PASS
EITHER NORTH OR SOUTH OF THE SITES. WINDS NOW LOOK TO BE LIGHT ENOUGH
TONIGHT TO ALLOW FOR FOG FORMATION ESPECIALLY IN AREAS WHERE RAIN
FELL. LATER TONIGHT EXPECT IFR VISIBILITY IN FOG AT SME AND LOZ AND
MVFR AT JKL. FOR TUESDAY...AFTERNOON THUNDERSTORMS AGAIN POSSIBLE BUT
CHANCES APPEAR LOWER THAN TODAY...AND WILL LEAVE OUT OF TAFS FOR NOW.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...WJM
LONG TERM....WJM
AVIATION...SBH
Hazardous weather outlook, Jun 4, 4:03 PM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
403 PM EDT MON JUN 4 2007

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-051100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
403 PM EDT MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH THIS
EVENING. SOME OF THE STORMS COULD CONTAIN SMALL HAIL...GUSTY
WINDS...AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON INTO TUESDAY EVENING.
THUNDERSTORMS WILL ALSO BE POSSIBLE FROM TIME TO TIME FRIDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

WJM

In the hours before

Local storm report, Jun 4, 6:42 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
642 PM EDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND DMG     STEPSTONE               38.09N 83.83W
06/04/2007                   BATH               KY   LAW ENFORCEMENT

            ONE TREE DOWN ON POWER LINES ON NORTH STEPSTONE ROAD.

&&

ABE
Special weather statement, Jun 4, 6:51 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
651 PM EDT MON JUN 4 2007

KYZ059-060-104-106-042315-
ELLIOTT-MENIFEE-POWELL-MORGAN-
651 PM EDT MON JUN 4 2007

...A LINE OF STRONG THUNDERSTORMS TO AFFECT SOUTHERN ELLIOTT...
NORTHERN MORGAN...MENIFEE AND POWELL COUNTIES THROUGH 730 PM EDT
MONDAY EVENING...

AT 651 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF LEISURE TO CLAY LICK TO 12 MILES
WEST OF SPOUT SPRINGS...MOVING EAST AT 35 MPH.

THE STORMS WILL BE NEAR STANTON...FRENCHBURG...AND SANDY HOOK
BETWEEN 700 AND 720 PM THIS EVENING...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THESE
THUNDERSTORMS. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

ABE
Special weather statement, Jun 4, 6:51 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
651 PM EDT MON JUN 4 2007

KYZ059-060-104-106-042330-
ELLIOTT-MENIFEE-POWELL-MORGAN-
651 PM EDT MON JUN 4 2007

...A LINE OF STRONG THUNDERSTORMS TO AFFECT SOUTHERN ELLIOTT...
NORTHERN MORGAN...MENIFEE AND POWELL COUNTIES THROUGH 730 PM EDT
MONDAY EVENING...

AT 651 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF LEISURE TO CLAY LICK TO 12 MILES
WEST OF SPOUT SPRINGS...MOVING EAST AT 35 MPH.

THE STORMS WILL BE NEAR STANTON...FRENCHBURG...AND SANDY HOOK
BETWEEN 700 AND 720 PM THIS EVENING...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THESE
THUNDERSTORMS. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

ABE
Special weather statement, Jun 4, 7:22 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
722 PM EDT MON JUN 4 2007

KYZ106-042355-
MORGAN-
722 PM EDT MON JUN 4 2007

...A STRONG THUNDERSTORM TO AFFECT MORGAN COUNTY THROUGH 755 PM EDT
MONDAY EVENING...

AT 722 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EBON...MOVING
EAST AT 30 MPH.

THIS STORM WILL BE NEAR WOODSBEND AROUND 730 PM EDT...WEST LIBERTY
AROUND 735 PM...ELAMTON AROUND 745 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

IF ON OR NEAR CAVE RUN LAKE...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

ABE
Local storm report, Jun 4, 7:30 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
730 PM EDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     STEPSTONE               38.09N 83.83W
06/04/2007                   BATH               KY   LAW ENFORCEMENT

            TWO BILLBOARDS DESTROYED AND SHINGLES BLOWN OFF A ROOF IN
            STEPSTONE.

&&

ABE
Special weather statement, Jun 4, 7:57 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
757 PM EDT MON JUN 4 2007

KYZ107-050030-
JOHNSON-
757 PM EDT MON JUN 4 2007

...A STRONG THUNDERSTORM TO AFFECT JOHNSON COUNTY THROUGH 830 PM EDT
MONDAY EVENING...

AT 757 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WIN...MOVING
EAST AT 35 MPH.

THIS STORM WILL BE NEAR FLATGAP AROUND 805 PM EDT...GALEN AROUND 810
PM EDT...NIPPA AROUND 815 PM EDT...CHESTNUT AROUND 820 PM EDT...
HAMMOND AROUND 825 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

ABE

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 2:01 PM EDTSevere Thunderstorm WarningJKLBath, Montgomery44 min
Jun 5, 2:58 PM EDTSevere Thunderstorm WarningJKLElliott32 min
Jun 5, 3:18 PM EDTSevere Thunderstorm WarningJKLMorgan27 min
Jun 5, 3:24 PM EDTSevere Thunderstorm WarningJKLBreathitt, Wolfe36 min
Jun 5, 3:34 PM EDTSevere Thunderstorm WarningJKLJohnson, Magoffin41 min
Jun 5, 4:02 PM EDTSevere Thunderstorm WarningJKLRockcastle28 min
Jun 5, 4:11 PM EDTSevere Thunderstorm WarningJKLFloyd, Magoffin34 min
Jun 5, 4:45 PM EDTSevere Thunderstorm WarningJKLFloyd, Pike45 min
Jun 5, 4:50 PM EDTSevere Thunderstorm WarningJKLJackson25 min
Jun 5, 4:53 PM EDTSevere Thunderstorm WarningJKLLaurel, Rockcastle52 min
Jun 5, 5:31 PM EDTSevere Thunderstorm WarningJKLClay44 min
Jun 5, 5:41 PM EDTSevere Thunderstorm WarningJKLLaurel, Rockcastle49 min
Jun 5, 5:43 PM EDTSevere Thunderstorm WarningJKLEstill47 min
Jun 5, 5:59 PM EDTSevere Thunderstorm WarningJKLJackson46 min
Jun 5, 6:07 PM EDTSevere Thunderstorm WarningJKLKnott, Letcher, Perry38 min
Jun 5, 6:12 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Owsley63 min
Jun 5, 6:20 PM EDTSevere Thunderstorm WarningJKLClay, Leslie50 min
Jun 5, 6:27 PM EDTSevere Thunderstorm WarningJKLWolfe33 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.